A service provided by the WU Library and the WU IT-Services

Asymptotic expansions for conditional moments of Bernoulli trials

Strasser, Helmut (2012) Asymptotic expansions for conditional moments of Bernoulli trials. Statistics & Risk Modeling, 29 (4). pp. 327-343. ISSN 2193-1402

[img]
Preview
PDF
Download (296Kb) | Preview

Abstract

In this paper we study conditional distributions of independent, but not identically distributed Bernoulli random variables. The conditioning variable is the sum of the Bernoulli variables. We obtain Edgeworth expansions for the conditional expectations and the conditional variances and covariances. The results are of basic interest for several applications, e.g. for the study of conditional maximum likelihood estimation in Rasch models with many item parameters.

Item Type: Article
Additional Information: To see the final version of this paper please visit the publisher's website. Access to the published version may require a subscription. The definitive version is available at http://www.oldenbourg-verlag.de/wissenschaftsverlag/statistics-risk-modeling/21931402
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics
Version of the Document: Accepted for Publication
Variance from Published Version: Typographical
Depositing User: Helmut Strasser
Date Deposited: 02 Oct 2012 13:15
Last Modified: 14 Jan 2017 01:51
Related URLs:
FIDES Link: https://bach.wu.ac.at/d/research/results/59617/
URI: http://epub.wu.ac.at/id/eprint/3648

Actions

View Item